Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 310945, 7 pages
http://dx.doi.org/10.1155/2015/310945
Research Article

Exact Periodic Wave, Bisoliton, and Various Breather Solutions for the Zakharov Equations

1College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming, Yunnan 650221, China
2City and Environment College, Yunnan University of Finance and Economics, Kunming, Yunnan 650221, China

Received 17 July 2015; Revised 2 November 2015; Accepted 5 November 2015

Academic Editor: Masoud Hajarian

Copyright © 2015 Heng Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Heng Wang, Longwei Chen, Hongjiang Liu, and Shuhua Zheng, “Exact Periodic Wave, Bisoliton, and Various Breather Solutions for the Zakharov Equations,” Mathematical Problems in Engineering, vol. 2015, Article ID 310945, 7 pages, 2015. https://doi.org/10.1155/2015/310945.